# SDR DALA2021061403214

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 720-740 Lbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON FLOOR SUPPORTS STA 720-740 LBL 55 AT PAX CABIN FLOOR STRUCTURE WET AREA. (W2) IN REF. NRC 00704. CORRECTIVE ACTION: SUMMARY OF NRC 00871; FLOOR SUPPORT WITH CORROSION LEVEL 2 AT STA 720-740 LBL 55 AT PAX CABIN FLOOR STRUCTURE WET AREA WAS REPLACE PER B757-200 SRM. (1839291)
